# SDR UPS02238832

- Difficulty date: June 15, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI LT SLIDING WINDOW SILL CHORD CORRODED BETWEEN BS236 AND 244L.  REMOVED SLIDING WINDOW IAW 56-12-11, REMOVED CHORD IAW DWG 5-71775 A ND SRM 51-30-02, NEW CHORD FABRICATED IAW SRM 51-20-1 FIG 7, CHORD INSTALLED IAW DWG 5-71775 AND SRM 51-30-2.
